# SDR 9WGA2023091525801

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N258SN
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 89,966 hours, 14,562 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 65B0150423
- Part serial: SHL331
- Condition: Sheared
- Location: Body Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: DIVERTED DUE TO GEAR NOT RETRACTING. EICAS "GEAR TILT" STATUS MESSAGE "GEAR MONITOR". CORRECTIVE ACTION: FOUND LH IB BODY GEAR LEVELING CYLINDER SHEARED. REMOVED AND REPLACED LEVELING CYLINDER IAW AMM 32-13-15.
